MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM

SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Model Number 104208-610
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer is currently performing investigation and results will be provided in a supplemental report.
 
Event or Problem Description
On 27 december 2024,senseonics was made aware of an incident where user reported a low glucose event on 22 december 2024 where sg was 45 mg/dl and bg was 135 mg/dl.After dms review on 27 december 2024 where sg was 67 mg/dl and bg was 135 mg/dl.After dms review, we confirmed that the user received a low glucose alert at 9:15 am as glucose was going down, when the sg was at 61mg/dl.The user didn't seek for medical treatment and didn't take any actions to solve the event because he confirmed that it was a false low event, and he had no symptoms.
 
Additional Manufacturer Narrative
The user reported receiving low glucose alert on (b)(6) 2024 at 9:00 am, where sg was 45 mg/dl and bg 135 was mg/dl.A review of the data management system (dms) data revealed that on (b)(6) 2024 at 9:00 am user's sg was 114 mg/dl and bg was 135 mg/dl.However, user's sg was trending down, and the user received a log glucose alert at 10:15 am when the sg was 61 mg/dl.A review of the alert history revealed that the user received multiple low glucose alerts since 10:15 am as user's sg value was below the threshold of 65 mg/dl.The user did not seek medical treatment and believed that they were not having a low glucose event.The user's hcp was not aware of the event.The user was advised to follow up with their hcp for medical guidance.In an associated case for the user's complaint about sensor inaccuracy (b)(4), a review of the in-vivo data revealed optical instability around (b)(6)2024.The user also reported an infection (mfr# 3009862700-2025-00057) at the insertion site which most likely contributed to the optical instability and consequent sg/bg mismatch at the time of the event.B4.Date of this report 07 february 2025.D4.Updated additional device information.G3.Date received by the manufacturer? 07 february 2025.H3.Device evaluated by manufacturer? yes.H6.Type of investigation updated to 4121.H6.Investigation findings updated to 114.H6.Investigation conclusions updated to 44.

Brand Name
EVERSENSE TRANSMITTER
Common Device Name
EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20876-7005
MDR Report Key21238073
Report Number3009862700-2025-00048
Device Sequence Number18406892
Product Code SBA
UDI-Device Identifier00817491024244
UDI-Public00817491024244
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/13/2025
Device Model Number104208-610
Device Catalogue NumberFG-4001-01-001
Device Lot Number01E316S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/26/2025
Supplement Report FDA Received Date02/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/14/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR
Patient SexMale